Previous |  Up |  Next

Article

Title: A new approach to Hom-left-symmetric bialgebras (English)
Author: Sun, Qinxiu
Author: Lou, Qiong
Author: Li, Hongliang
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 71
Issue: 2
Year: 2021
Pages: 321-333
Summary lang: English
.
Category: math
.
Summary: The main purpose of this paper is to consider a new definition of Hom-left-symmetric bialgebra. The coboundary Hom-left-symmetric bialgebra is also studied. In particular, we give a necessary and sufficient condition that $s$-matrix is a solution of the Hom-$S$-equation by a cocycle condition. (English)
Keyword: Hom-left-symmetric algebra
Keyword: Hom-$S$-equation
Keyword: Hom-left-symmetric bialgebra
MSC: 17A30
MSC: 17B60
MSC: 81R12
idZBL: 07361071
idMR: MR4263172
DOI: 10.21136/CMJ.2021.0238-19
.
Date available: 2021-05-20T13:39:27Z
Last updated: 2021-10-21
Stable URL: http://hdl.handle.net/10338.dmlcz/148907
.
Reference: [1] Bai, C.: Left-symmetric bialgebras and an analogue of the classical Yang-Baxter equation.Commun. Contemp. Math. 10 (2008), 221-260. Zbl 1173.17025, MR 2409367, 10.1142/S0219199708002752
Reference: [2] Benayadi, S., Makhlouf, A.: Hom-Lie algebras with symmetric invariant nondegenerate bilinear forms.J. Geom. Phys. 76 (2014), 38-60. Zbl 1331.17028, MR 3144357, 10.1016/j.geomphys.2013.10.010
Reference: [3] Hartwig, J. T., Larsson, D., Silvestrov, S. D.: Deformations of Lie algebras using $\sigma$-derivations.J. Algebra 295 (2006), 314-361. Zbl 1138.17012, MR 2194957, 10.1016/j.jalgebra.2005.07.036
Reference: [4] Liu, S., Song, L., Tang, R.: Representations and cohomologies of Hom-pre-Lie algebras.Available at https://arxiv.org/abs/1902.07360v1 (2019), 18 pages.
Reference: [5] Makhlouf, A., Silvestrov, S. D.: Hom-algebra structures.J. Gen. Lie Theory Appl. 2 (2008), 51-64. Zbl 1184.17002, MR 2399415, 10.4303/jglta/S070206
Reference: [6] Sheng, Y., Bai, C.: A new approach to Hom-Lie bialgebras.J. Algebra 399 (2014), 232-250. Zbl 1345.17002, MR 3144586, 10.1016/j.jalgebra.2013.08.046
Reference: [7] Sheng, Y., Chen, D.: Hom-Lie 2-algebras.J. Algebra 376 (2013), 174-195. Zbl 1281.17034, MR 3003723, 10.1016/j.jalgebra.2012.11.032
Reference: [8] Sun, Q., Li, H.: On parakähler Hom-Lie algebras and Hom-left-symmetric bialgebras.Commun. Algebra 45 (2017), 105-120. Zbl 1418.17068, MR 3556559, 10.1080/00927872.2016.1175453
Reference: [9] Yau, D.: The Hom-Yang-Baxter equation, Hom-Lie algebras, and quasi-triangular bialgebras.J. Phys. A, Math. Theor. 42 (2009), Article ID 165202, 12 pages. Zbl 1179.17001, MR 2539278, 10.1088/1751-8113/42/16/165202
Reference: [10] Yau, D.: Hom-Novikov algebras.J. Phys. A, Math. Theor. 44 (2011), Article ID 085202, 20 pages. Zbl 1208.81110, MR 2770370, 10.1088/1751-8113/44/8/085202
Reference: [11] Yau, D.: The Hom-Yang-Baxter equation and Hom-Lie algebras.J. Math. Phys. 52 (2011), Article ID 053502, 19 pages. Zbl 1317.16032, MR 2839083, 10.1063/1.3571970
Reference: [12] Yau, D.: The classical Hom-Yang-Baxter equation and Hom-Lie bialgebras.Int. Electron. J. Algebra 17 (2015), 11-45. Zbl 1323.16027, MR 3310684, 10.24330/ieja.266210
Reference: [13] Zhang, R., Hou, D., Bai, C.: A Hom-version of the affinizations of Balinskii-Novikov and Novikov superalgebras.J. Math. Phys. 52 (2011), Article ID 023505, 19 pages. Zbl 1314.17007, MR 2798403, 10.1063/1.3546025
.

Fulltext not available (moving wall 24 months)

Partner of
EuDML logo